RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 1, Pages 122–130 (Mi mz3011)  

This article is cited in 7 scientific papers (total in 7 papers)

Estimates of Gaussian sums

I. E. Shparlinskii

Institute of Radio Engineering and Electronics, Academy of Sciences of the USSR

Full text: PDF file (715 kB)

English version:
Mathematical Notes, 1991, 50:1, 740–746

Bibliographic databases:

Received: 31.03.1989

Citation: I. E. Shparlinskii, “Estimates of Gaussian sums”, Mat. Zametki, 50:1 (1991), 122–130; Math. Notes, 50:1 (1991), 740–746

Citation in format AMSBIB
\Bibitem{Shp91}
\by I.~E.~Shparlinskii
\paper Estimates of Gaussian sums
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 122--130
\mathnet{http://mi.mathnet.ru/mz3011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1140360}
\zmath{https://zbmath.org/?q=an:0736.11042|0805.11084}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 740--746
\crossref{https://doi.org/10.1007/BF01156612}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HK92100015}


Linking options:
  • http://mi.mathnet.ru/eng/mz3011
  • http://mi.mathnet.ru/eng/mz/v50/i1/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. E. Shparlinski, “On some problems in the theory of finite fields”, Russian Math. Surveys, 46:1 (1991), 199–240  mathnet  crossref  mathscinet  zmath  adsnasa
    2. Yu. V. Malykhin, “Bounds for exponential sums modulo $p^2$”, J. Math. Sci., 146:2 (2007), 5686–5696  mathnet  crossref  mathscinet  zmath  elib  elib
    3. I. D. Shkredov, “Fourier analysis in combinatorial number theory”, Russian Math. Surveys, 65:3 (2010), 513–567  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. M. Z. Garaev, “Sums and products of sets and estimates of rational trigonometric sums in fields of prime order”, Russian Math. Surveys, 65:4 (2010), 599–658  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Zhou B., “A Note on Exponential Sums Over Subgroups of Z(P2) and their Applications”, J. Number Theory, 130:11 (2010), 2467–2479  crossref  isi
    6. Macourt S., “Bounds on Exponential Sums With Quadrinomials”, J. Number Theory, 193 (2018), 118–127  crossref  mathscinet  zmath  isi  scopus
    7. Macourt S. Shkredov I.D. Shparlinski I.E., “Multiplicative Energy of Shifted Subgroups and Bounds on Exponential Sums With Trinomials in Finite Fields”, Can. J. Math.-J. Can. Math., 70:6 (2018), 1319–1338  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020